MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC)

ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC)
Catalog Number 03507190190
Medical Device Problem Codes High Test Results (2457); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 501 analyzer is (b)(6).Calibration and controls were acceptable.The customer stated the issue is related to an overabundance of light chains in the sample (mono protein disorder).The customer also noted that there was clotting in the patient's samples after being refrigerated overnight.A hardware check of the analyzer was performed and it recovered within specifications.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two samples collected from the same patient and tested with tina-quant igm gen.2 on a cobas 6000 c (501) module.The first sample initially resulted in an igm value of > 5000 mg/dl and it repeated as > 5000 mg/dl.Another tube of the first sample was sent to another facility and tested using an unknown method, resulting in an igm value of 1000 mg/dl.Based on this value the customer's tube was repeated.The customer repeated the first sample and the igm result was 1000 mg/dl.The repeat value was deemed correct.A second sample was collected from the patient on (b)(6) 2025 and tested twice, each time resulting in an igm value of > 5000 mg/dl.Another tube of the sample was sent to another facility for testing with an unknown method.When tested with the unknown method at the other facility, the other tube of the second sample resulted in values of 2000 mg/dl and 3000 mg/dl.The tube was re-centrifuged and it was noted there was a protein clump in the sample.After re-centrifugation, the sample was repeated with the unknown method, resulting in a value of 1000 mg/dl.
 
Additional Manufacturer Narrative
The alarm trace provided showed abnormal probe sucking and sample short alarms.These are indicators of possible poor sample quality.The field service engineer (fse) found that the customer observed an issue with the sample interference.The product labeling states: "as with other turbidimetric or nephelometric procedures, this test may not provide accurate results in patients with monoclonal gammopathy due to individual sample characteristics which can be assessed by electrophoresis." the fse verified that the instrument was performing within specifications.The troubleshooting actions performed by the customer resolved the issue.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
TINA-QUANT IGM GEN.2
Common Device Name
IGM (MU CHAIN SPECIFIC)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22201493
Report Number1823260-2025-01818
Device Sequence Number12453764
Product Code DAO
UDI-Device Identifier04015630919659
UDI-Public04015630919659
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K040431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number03507190190
Device Lot Number81091401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown